MAUDE Adverse Event Report: BOSTON SCIENTFIC INGENIO; IMPLANTABLE DEVICE

BOSTON SCIENTFIC INGENIO; IMPLANTABLE DEVICE
Model Number K172
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the pacing, and sensing functions were tested.Memory review confirmed that the device underwent a reset due to memory corruption which resulted in the observed error message.Following the reset, the device reverted to a safety mode with limited programmability, in which single chamber pacing were available.
 
Event or Problem Description
It was reported that this product was returned with no reported product performance issues or adverse patient effects.Analysis completed in our post market quality assurance laboratory determined that the device exhibited premature battery depletion identified by a product performance issue.No adverse patient effects were reported.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTFIC
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
tmothy degroot
MDR Report Key19353983
Report Number2124215-2024-30624
Device Sequence Number12629114
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public00802526516818
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2017
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number489080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale